Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Tylenol. Imprinted with AZ 285. Is it 285 or 235?

I've read the posts and continue to have the same question as one of the previous bloggers. I have some over the counter meds that are imprinted with AZ 285. The reply to the previous person was that the number must have been incorrect and that it had to be 235. I'm looking at mine now, and for certain it's 285. The 8 is divided down the middle. I think that it is Tylenol, I bought to put in Bridesmaids Survival Kits. I had planned to put a couple of pills into small bottles with the name and dosage in case the Bridesmaid had a headache on the morning of my daughter's wedding. I have already divided them into the bottles, and am making the labels now. However, I've thrown away the bottle and box with the info. Can you help me identify these pills?
YYYY@YYYY
Sat, 27 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  
  User's Response
HI
Thank fro choosing HCM, Tylenol contains the ingredient named Acetaminophen, sold out all over the world with many kind of different names, here you are asking for AZ 285 or AZ 235 , in fact the figure after the word AZ is indicate the weight of acetaminophen ( The range of this start from 1 gram to 250 mg.) the ideal dose of this tab is 500 mg thrice in day and no more than this hope you learnt it, Have nice day.
I find this answer helpful
General & Family Physician Dr. Jigar Katwala's  Response
Hello,
Although there are many combination of Tylenol is available. Usually it is AZ 235. Tylenol contain acetaminophen, which is very safe drug comparing to other pain killer. Therefore you just advice that if any need your daughter can take medicine every 4-6 hourly. Maximum 8 tablets per days.

Good luck. Take care.
Dr. Jigar Katwala
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my son has fever s .i gave him Tylenol 3 times .but after yesterday afternoon he did not has fever so i stopped to give but now he is littel hot and his temperature is 99 ° ..please doctor tell me what should i do?should i again start to give tylenol?

doctor1 MD

I ve been suffering from welts for around 6 weeks. I ve had prescribed antihistamines, kenalog shot and nothing seems to work. I just found out after so long that my liver enzymes are high. THe PA thinks I should stop taking Tylenol. CoULD this be a cause of the welts?

doctor1 MD

My 6.5 month old baby was diagnosed with an ear infection and strep throat & started amoxicillin on Tuesday. Weds afternoon he developed a 103 degree fever. I gave him tylenol and took him to urgent care but they said it takes about 48 hours for the antibiotic to start working. He was much better & fever-free Thurs-Friday, but tonight he had a 101.3 fever. I gave him some tylenol and put him to bed. I checked on him about 5 hours later and he s burning up. Fever at 101.6, so I gave him infant advil. What should I do?

Recent questions on  Antipyretic

doctor1 MD

My 2 year old son spiked a 107 degree fever last week Thursday, which resolved itself overnight with Ibuprofen and Acetaminophen. Tuesday night he woke up and vomitted x1 in his crib, I gave him Zofran and he was fine the rest of the night. Last night, Wednesday, he vomited again after drinking a lot of water and having the hiccups. This morning he has been having so many hiccups, should I be worried?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...(To preface, my son has an egg allergy and has been unable to get a lot of the vaccines given to children at his age.) My 18 month old son has had a fever varying from 101 - 103 Monday thru Wednesday night. It has been controlled by alternating tylenol and ibuprofen. I took him last night to our after hour clinic to be sure it wasn t an ear infection. Ears looked fine, but his lymph nodes were swollen and his throat was red - Strep test came back negative. Said it was probably a virus. He woke up this morning with no fever, so I assumed the virus had taken it s course. However, this evening, I have noticed a rash on his belly, back and neck. they are small red bumps that aren t raised very much. They don t seem to be bothering him too much. I hate to take him to the doctor again if it s nothing, but I don t want to ignore something if it s potentially dangerous for him. Should we give him Benedryl? Should we take him to the ER tonight or wait to talk to my doctor in the morning?

doctor1 MD

hi my 15 month old daughter has started waking in the night upset and when i go into see her she is so hot to touch. she only sleeps in light clothes and has a thin sheet. she is very sleepy and unresponsive. this has happened 2 nights now. calpol brings her temp down then she recovers ?

doctor1 MD

I have overdosed on paracetamol over the last 5 days as follows: Day 1 - 24 x 500mg Day 2 - 16 x 500mg Day 3 none Day 4 - 8 x 500mg Day 5 - 20 x 500mg As stupid as this was and without comment on my psychological being (im dealing with that), should I go to the doctors or is the damage now done and is it too late to fix any problems from now? Its been 12 hours since the last intake and for the first time, I was sick 8 hours afterwards. Now got chest pains, stomach ache and right side pain below ribs.

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...